# SDR ASAA2023102045856

- Difficulty date: October 20, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 2,373 hours, 682 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000505
- Part serial: 2767
- Condition: Faulty
- Location: #2 Main Fuel Tan
- Part time: 2,373 hours, 682 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST DUE TO RECENT #2(RIGHT) FUEL TANK QTY FLUCTUATION-----(#PRI2)-----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1974033 TASKCARD: N/R-00001 ) TROUBLESHOT #2 FUEL QTY SYS AND FOUND #6 AND #8 TANK PROBE OUT OF TOLERANCE. REPLACED #8 TANK PROBE AND RE-INSTALLED #8 ACCESS PNL REF AMM 28-41-21-400-801.  REPLACED #6 TANK PROBE AND RE-INSTALLED #6 ACCESS REF MM 28-41-21-400-801. #2 F/Q SYSTEM, OPS NML REF MM 28-41-21-710-801. REFER TO T/C 78528000 - LINE FOR LEAK CHECK. THIS CLEARS TSR, SEAMC NOTIFIED. OPENED AND CLOSED FOUR C/B'S. GROUND VERIFICATION SUCCESSFUL.
